# SDR FDEA201406231523

- Difficulty date: June 23, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 72,247 hours, 14,640 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT RT WING NR 14 SLAT CUT OUT.  PERFORMED HFEC INSPECTION IAW NDTSPM 06-10-01, FOUND TO BE CRACKED ABOUT 3/4 INCHES.  VERIFIED ALL DAMAGE REMOVED WITH HFEC IAW NTM PT6 20-30-00 REMOVED DAMAGE IAW SRM 57-40-02 REPAIR  7 FIG 201.  MATERIAL ID ALUMINUM 7075-T6 .090 PO MP1643962 & TITANIUM 6AL4V .063 PO MA2861790.  FABRICATED REPAIR DOUBLER & FILLER IAW SRM.  INSTALLED DOUBLER & FILLER IAW SRM & RESTORED SURFACE FINISH IAW SRM.
